MAUDE Adverse Event Report: CEQUR SA CEQUR SIMPLICITY; Pump, infusion, insulin bolus

CEQUR SA CEQUR SIMPLICITY; Pump, infusion, insulin bolus
Model Number CQR-S-2U0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 03/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A patient notified a cequr employee on 02mar2026 that while wearing a cequr simplicity device, she experienced hypoglycemia.The patient reported that after applying a new device in the evening on (b)(6) 2026, around 3:00 am the next morning, her continuous glucose monitor displayed glucose levels between 47 and 52 mg/dl.The patient consumed six crackers, and her glucose levels rose, but the continuous glucose monitor's alarm continued to wake her up through the rest of the morning.The patient reported that her glucose level was 67 mg/dl before breakfast and that she administered four units of insulin with breakfast.Her continuous glucose monitor's alarm sounded again, so she consumed cotton candy in an attempt to raise her glucose levels.Before lunch, her glucose level was 72 mg/dl.She ate but did not dose insulin using the device.The patient stated that her glucose levels went down to 52 mg/dl.She subsequently removed the simplicity device around 2:00 pm.When she removed the device, she noticed that the location where the patch was applied was wet.She also stated that insulin "was dripping from the end of the cannula without any buttons being pressed." the patient applied a new patch and her glucose levels returned to normal.The patient did not save the cequr simplicity device but was able to provide the lot number.An investigation of the lot device history record revealed no nonconformities or deviation related to the nature of the complaint.

Brand Name
CEQUR SIMPLICITY
Common Device Name
Pump, infusion, insulin bolus
Manufacturer (Section D)
CEQUR SA
ebenaustrasse 10
horw luzern, 6048
SZ  6048
MDR Report Key24746481
Report Number3015218509-2026-00001
Device Sequence Number8772180
Product Code OPP
UDI-Device Identifier00373108000006
UDI-Public00373108000006
Combination Product (Y/N)N
PMA/510(K) Number
K233447
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberCQR-S-2U0
Device Lot NumberFT2504991
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/31/2026
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown